Wellness – 20 Tablets

Wellness – 20 Tablets

33,00 EGP

Add to Wishlist
Add to Wishlist
SKU: 24801 Category: Brand:
Guaranteed Safe Checkout

Ingredients & Concentrations: Round orange tablet contains Paracetamol 325 mg + Pseudoephedrine 30 mg + Dextromethorphan 4.5 mg. Oblong white contains Paracetamol 500 mg + Pseudoephedrine 30 mg + Dextromethorphan 25 mg
How to use: 1-2 round orange tablets once in the morning and 1-2 oblong white tablets once before sleep

.pro-attr
.attr_title, .attr_val
.attr_title

Brand:
Liptis

On Sale:
No

Weight:
0

Short Description:
Round orange tablet contains Paracetamol 325 mg + Pseudoephedrine 30 mg + Dextromethorphan 4.5 mg. Oblong white contains Paracetamol 500 mg + Pseudoephedrine 30 mg + Dextromethorphan 25 mg

Product Indication(s):
Allergic rhinitis;Cough;Dry cough;Fever;Headache;Nasal allergy;Nasal congestion;Pain

Product Ingredient(s):
Paracetamol (Acetaminophen);Dextromethorphan ;Pseudoephedrine

Product Functions:
Antipyretic;Analgesic;Antitussive;Cough suppressant;Nasal decongestant

Type of Product:
Self care (OTC)

Product form:
Tablet

Units Per Pack:
2

Count per Pack:
20

Product Origin:
Local

Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.

Caution Warnings:
Keep Away from Children & Pets;Do not use damaged tablet

Size:
19

Reviews

There are no reviews yet.

Be the first to review “Wellness – 20 Tablets”

Your email address will not be published. Required fields are marked *

Shopping Cart
en_USEnglish
Powered by TranslatePress
Scroll to Top